MAUDE Adverse Event Report: MEDITRINA, INC. AVETA CORAL DISPOSABLE HYSTEROSCOPE; HYSTEROSCOPE (AND ACCESSORIES)

MEDITRINA, INC. AVETA CORAL DISPOSABLE HYSTEROSCOPE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 214-251
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Camera did not work.Representative present during incident.Hysteroscope removed from field.

Brand Name
AVETA CORAL DISPOSABLE HYSTEROSCOPE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MEDITRINA, INC.
1190 saratoga ave, suite 180
san jose CA 95129
MDR Report Key17442056
Report Number17442056
Device Sequence Number11386231
Product Code HIH
UDI-Device Identifier00850006759293
UDI-Public(01)00850006759293
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2023
Report Date (Section F) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number214-251
Device Catalogue Number214-251
Device Lot NumberM23A04-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/12/2023